# SDR Q2S2010F00036

- Difficulty date: March 2, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B1379226
- Part serial: BS320RBL12
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 0907, WC SAI EAO NR 4753028-R2.  NLG TORQUE BOX TOP SIDE (PRESSURIZED COMPARTMENT) FOUND INTERCOSTAL CRACKED AT RBL 12, BS 320.  CRACKED INTERCOASTAL REMOVED IAW SRM 51-30-02, REV 116.  NEW INTERCOSTAL FABRICATED IAW DWG 65B13792 AND FPI CARRIED OUT.  NEW FABRICATED INTERCOSTAL INSTALLED IAW SRM 51-30-02, REV 116.
